Gurevich, Elena Yakovlevna

Statistics Math-Net.Ru
Total publications: 19
Scientific articles: 18
Presentations: 4

Number of views:
This page:453
Abstract pages:4826
Full texts:555
Candidate of physico-mathematical sciences (2009)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
E-mail: ,
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1. V. Z. Grines, E. Ya. Gurevich, E. D. Kurenkov, “Topological Classification of Gradient-Like Flows with Surface Dynamics on $3$-Manifolds”, Mat. Zametki, 107:1 (2020),  145–148  mathnet; Math. Notes, 107:1 (2020), 173–176  isi  scopus
2. V. Z. Grines, E. Ya. Gurevich, O. V. Pochinka, “A Combinatorial Invariant of Morse–Smale Diffeomorphisms without Heteroclinic Intersections on the Sphere $S^n$, $n\ge 4$”, Mat. Zametki, 105:1 (2019),  136–141  mathnet  elib; Math. Notes, 105:1 (2019), 132–136  isi  scopus
3. V. Z. Grines, E. Ya. Gurevich, E. V. Zhuzhoma, O. V. Pochinka, “Classification of Morse–Smale systems and topological structure of the underlying manifolds”, Uspekhi Mat. Nauk, 74:1(445) (2019),  41–116  mathnet  elib; Russian Math. Surveys, 74:1 (2019), 37–110  isi  scopus
4. V. Z. Grines, E. Ya. Gurevich, E. V. Zhuzhoma, V. S. Medvedev, “On topology of manifolds admitting a gradient-like flow with a prescribed non-wandering set”, Mat. Tr., 21:2 (2018),  163–180  mathnet; Siberian Adv. Math., 29:2 (2019), 116–127  scopus
5. E. Ya. Gurevich, D. A. Pavlova, “On embedding of invariant manifolds of the simplest Morse-Smale flows with heteroclinical intersections”, Zhurnal SVMO, 20:4 (2018),  378–383  mathnet  elib
6. V. Z. Grines, E. Ya. Gurevich, V. S. Medvedev, O. V. Pochinka, “An Analog of Smale's Theorem for Homeomorphisms with Regular Dynamics”, Mat. Zametki, 102:4 (2017),  613–618  mathnet  mathscinet  elib; Math. Notes, 102:4 (2017), 569–574  isi  scopus
7. Vyacheslav Z. Grines, Elena Ya. Gurevich, Olga V. Pochinka, “On the Number of Heteroclinic Curves of Diffeomorphisms with Surface Dynamics”, Regul. Chaotic Dyn., 22:2 (2017),  122–135  mathnet  isi  scopus
8. E. Ya. Gurevich, D. A. pavlova, “On the simplest Morse-Smale flows with heteroclinical intersections on the sphere $S^n$”, Zhurnal SVMO, 19:2 (2017),  25–30  mathnet  elib
9. V. Z. Grines, E. Ya. Gurevich, O. V. Pochinka, “On embedding Morse–Smale diffeomorphisms on the sphere in topological flows”, Uspekhi Mat. Nauk, 71:6(432) (2016),  163–164  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 71:6 (2016), 1146–1148  isi  scopus
10. E. Ya. Gurevich, D. S. Malyshev, “On the topological classification of Morse-Smale diffeomorphisms on the sphere $S^n$ via colored graphs”, Zhurnal SVMO, 18:4 (2016),  30–33  mathnet  elib
11. V. Z. Grines, E. Ya. Gurevich, O. V. Pochinka, “Heteroclinic Curves of Gradient-like Diffeomorphsms and the Topology of Ambient Manifolds”, Zhurnal SVMO, 18:2 (2016),  11–15  mathnet  elib
12. E. Ya. Gurevich, “On topological classification of gradient-like diffeomorphisms that are locally products”, Zhurnal SVMO, 17:4 (2015),  7–13  mathnet  elib
13. E. Ya. Gurevich, E. D. Kurenkov, “Energy function and topological classification of Morse-Smale flows on surfaces”, Zhurnal SVMO, 17:2 (2015),  15–26  mathnet  elib
14. E. Ya. Gurevich, S. Kh. Zinina, “On topological classification of gradient-like systems on surfaces, that are locally direct product”, Zhurnal SVMO, 17:1 (2015),  37–47  mathnet  elib
15. V. Z. Grines, E. Ya. Gurevich, O. V. Pochinka, “The Energy Function of Gradient-Like Flows and the Topological Classification Problem”, Mat. Zametki, 96:6 (2014),  856–863  mathnet  mathscinet  zmath  elib; Math. Notes, 96:6 (2014), 921–927  isi  elib  scopus
16. VyacheslavZ. Grines, Elena Ya. Gurevich, Evgenii V. Zhuzhoma, Svetlana Kh. Zinina, “Heteroclinic curves of Morse–Smale cascades and separators in magnetic field of plasma”, Nelin. Dinam., 10:4 (2014),  427–438  mathnet
17. E. Ya. Gurevich, E. D. Kurenkov, “On topological classification of Morse-Smale flows on surfaces by means of Lyapunov function”, Zhurnal SVMO, 16:3 (2014),  36–40  mathnet
18. E. Ya. Gurevich, D. T. Syainova, “Realization of isotopic classes of gradient-like diffeomorphisms on torus”, Zhurnal SVMO, 16:2 (2014),  46–56  mathnet
19. E. Ya. Gurevich, A. N. Saharov, E. D. Tregubova, “On topological classification of gradient-like flows without heteroclinical intersection by means of energy function”, Zhurnal SVMO, 15:4 (2013),  91–100  mathnet
20. V. Z. Grines, E. Ya. Gurevich, V. S. Medvedev, O. V. Pochinka, “Embedding in a Flow of Morse–Smale Diffeomorphisms on Manifolds of Dimension Higher than Two”, Mat. Zametki, 91:5 (2012),  791–794  mathnet  mathscinet  elib; Math. Notes, 91:5 (2012), 742–745  isi  elib  scopus
21. V. Z. Grines, E. Ya. Gurevich, V. S. Medvedev, O. V. Pochinka, “On embedding a Morse-Smale diffeomorphism on a 3-manifold in a topological flow”, Mat. Sb., 203:12 (2012),  81–104  mathnet  mathscinet  zmath  elib; Sb. Math., 203:12 (2012), 1761–1784  isi  scopus
22. V. Z. Grines, E. Ya. Gurevich, O. V. Pochinka, “Complete topological invariant of Morse-Smale Diffeomorphism without heteroclinical intersections on Sphere $S^n$ of dimensional greater than three”, Zhurnal SVMO, 14:1 (2012),  16–24  mathnet
23. E. Ya. Gurevich, “On topology of ambient manifold for Morse-Smale diffeomorphisms.”, Zhurnal SVMO, 13:3 (2011),  35–39  mathnet
24. V. Z. Grines, E. Ya. Gurevich, V. S. Medvedev, “Оn topologicaly non-conjugated Morse-Smale diffeomorphisms with trivial frame of separatrixes”, Zhurnal SVMO, 12:1 (2010),  24–32  mathnet
25. V. Z. Grines, E. Ya. Gurevich, V. S. Medvedev, “Classification of Morse–Smale diffeomorphisms with one-dimensional set of unstable separatrices”, Tr. Mat. Inst. Steklova, 270 (2010),  62–85  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 270 (2010), 57–79  isi  scopus
26. V. Z. Grines, E. Ya. Gurevich, V. S. Medvedev, A. E. Shishenkova, “Оn classification of Morse-Smale diffeomorphisms with trivial embedded separatrices on $3$-manofolds”, Trudy SVMO, 11:1 (2009),  50–63  mathnet
27. V. Z. Grines, E. Ya. Gurevich, V. S. Medvedev, “The realization Peixoto's graphs by Morse-Smale diffeomorphisms with sadle periodic points of index one”, Trudy SVMO, 10:1 (2008),  55–65  mathnet
28. V. Z. Grines, E. Ya. Gurevich, V. S. Medvedev, “Peixoto Graph of Morse–Smale Diffeomorphisms on Manifolds of Dimension Greater than Three”, Tr. Mat. Inst. Steklova, 261 (2008),  61–86  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 261 (2008), 59–83  isi  elib  scopus

29. S. V. Gonchenko, E. V. Zhuzhoma, E. Ya. Gurevich, L. M. Lerman, O. V. Pochinka, V. F. Tishkin, I. I. Chuchaev, L. A. Sukharev, P. A. Shamanaev, R. V. Zhalnin, T. Ph. Mamedova, “Вячеслав Зигмундович Гринес (к семидесятилетию со дня рождения)”, Zhurnal SVMO, 18:4 (2016),  168–171  mathnet

Presentations in Math-Net.Ru
1. On topological classification of Morse–Smale cascades by veans of combinatorial invariants
E. Ya. Gurevich
Dynamics in Siberia - 2019
February 25, 2019 14:30
2. О включении диффеоморфизмов Морса-Смейла в топологический поток
E. Ya. Gurevich
Dynamical systems and differential equations
November 26, 2018 18:30
3. On embedding in flow and topological classification of Morse-Smale diffeomorphisms
E. Ya. Gurevich
International Conference on Differential Equations and Dynamical Systems
July 5, 2014 15:30
4. Топологическая классификация диффеоморфизмов Морса–Смейла на многообразиях размерности большей трех
V. Z. Grines, E. Ya. Gurevich
Seminar by Department of Differential Equation, Steklov Mathematical Institute of RAS
March 12, 2009 12:00

Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020